Error Estimates for the Finite Element Solution of Variational Inequalities. Part I. Primal Theory.
Numerische Mathematik, Tome 28 (1977), pp. 431-444
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132496,
author = {F. Brezzi and W.W. Hager and P.A. Raviart},
title = {Error {Estimates} for the {Finite} {Element} {Solution} of {Variational} {Inequalities.} {Part} {I.} {Primal} {Theory.}},
journal = {Numerische Mathematik},
pages = {431--444},
year = {1977},
volume = {28},
zbl = {0369.65030},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132496/}
}
TY - JOUR AU - F. Brezzi AU - W.W. Hager AU - P.A. Raviart TI - Error Estimates for the Finite Element Solution of Variational Inequalities. Part I. Primal Theory. JO - Numerische Mathematik PY - 1977 SP - 431 EP - 444 VL - 28 UR - http://geodesic.mathdoc.fr/item/NUMA_1977__28_132496/ ID - NUMA_1977__28_132496 ER -
F. Brezzi; W.W. Hager; P.A. Raviart. Error Estimates for the Finite Element Solution of Variational Inequalities. Part I. Primal Theory.. Numerische Mathematik, Tome 28 (1977), pp. 431-444. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132496/